# SDR USAA950295

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Part number: 99574503
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 72,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-1 INSPECTION, FOUND 1 INCH CRACK LEFT FLAP UPPER STRINGER UPPER SPAR CAP AT XFIS-244.  INSTALLED DOUBLER REPAIR PER DACO DWG 995750 AND USAIR EA 29548.  (W)
